A Comparative Analysis of Sixth-Order Algebraic-Hyperbolic Natural Splines and Integral Quasi-Interpolating Splines

Authors

  • F.A. Nuraliev Tashkent International University Author
  • G.Sh. Abdullaeva Cyber University Author

DOI:

https://doi.org/10.71310/pcam.4-1_75.2026.12

Keywords:

algebraic-hyperbolic spline, natural spline, integro-interpolation, differential operator, convergence rate, error estimation

Abstract

Algebraic-hyperbolic splines are important in numerical analysis because they combine smoothness and approximation accuracy. In a number of applications, pointwise function values may be noisy or unavailable, while subinterval integral values constitute the available data. Existing integro-spline constructions address this situation, but comparison with sixth-order algebraic-hyperbolic natural splines constructed from point values remains relevant.

The purpose of this work is to construct a sixth-order algebraic-hyperbolic natural interpolation spline and to compare its approximation accuracy with several spline methods constructed from integral values.

The interpolating natural spline is constructed in a functional space associated with a third-order differential operator containing a hyperbolic parameter. A discrete analogue of the corresponding operator is used to derive the computational algorithm and explicit systems for the spline coefficients. An important reproduction property of the proposed spline is established: it exactly reproduces constant and hyperbolic functions.

Numerical comparisons are carried out for two test functions and several numbers of knots. The approximation errors of the proposed algebraic-hyperbolic natural spline are compared with those of an algebraic-hyperbolic integro quasi-interpolant, local integrosplines, an integro-quadratic spline, and an algebraic-trigonometric integro-spline. For the reported tests, the proposed method yields smaller maximum approximation errors.

The results indicate that the constructed algebraic-hyperbolic natural spline is a useful high-accuracy approximation tool and provides a basis for comparison between point-interpolation and integral-data spline techniques.

References

Schoenberg I. J. 1946. Contributions to the problem of approximation of equidistant data by analytic functions. Part A: On the problem of smoothing or graduation. A first class of analytic approximation formulae. Quarterly of Applied Mathematics. 4(1): 45–99. doi: https://doi.org/10.1090/QAM/15914.

Holladay J. C. 1957. A smoothest curve approximation. Mathematical Tables and Other Aids to Computation. 11(60): 233–243. doi: https://doi.org/10.1090/S0025-5718-1957-0093894-6.

Ahlberg J. H., Nilson E. N., Walsh J. L. 1967. The theory of splines and their applications. New York: Academic Press.

Cabada A., Hayotov A. R., Shadimetov K. M. 2014. Applied Mathematics and Computation. 244: 542–551. doi: https://doi.org/10.1016/j.amc.2014.07.033.

Hayotov A. R., Nuraliev F. A., Abdullaeva G. S. 2025. The coefficients of the spline minimizing semi-norm in ????2(????3). International Journal of Analysis and Applications. 23: Art. 7. doi: https://doi.org/10.28924/2291-8639-23-2025-7.

Abdullaeva G. S. 2025. Construction of an algebraic-hyperbolic natural tension spline of eighth order. Problems of Computational and Applied Mathematics. 3(67): 67–82. doi: https://doi.org/10.71310/pcam.3_67.2025.06.

Shadimetov K., Hayotov A., Bozarov B. 2022. Optimal quadrature formulas for oscillatory integrals in the Sobolev space. Journal of Inequalities and Applications. 2022: Art. 103. doi: https://doi.org/10.1186/s13660-022-02839-4.

Shadimetov K. M., Hayotov A. R., Nuraliev F. A. 2022. Construction of optimal interpolation formulas in the Sobolev space. Journal of Mathematical Sciences. 264(6): 782–793. doi: https://doi.org/10.1007/s10958-022-06035-z.

Hayotov A. R., Babaev S. S. 2023. Optimal quadrature formula for numerical integration of fractional integrals in a Hilbert space. Journal of Mathematical Sciences. 277(3): 403–419. doi: https://doi.org/10.1007/s10958-023-06844-w.

Shadimetov K., Boltaev A. K., Parovik R. 2023. Optimization of the approximate integration formula using the discrete analogue of a high-order differential operator. Mathematics. 11(14): Art. 3114. doi: https://doi.org/10.3390/math11143114.

Shadimetov K. M., Akhmedov D. M. 2022. Approximate solution of a singular integral equation using the Sobolev method. Lobachevskii Journal of Mathematics. 43(2): 496–505. doi: https://doi.org/10.1134/S1995080222050249.

Akhmedov D. M., Shadimetov K. M. 2022. Optimal quadrature formulas for approximate solution of the first kind singular integral equation with Cauchy kernel. Studia Universitatis Babeş-Bolyai Mathematica. 67(3): 633–651. doi: https://doi.org/10.24193/subbmath.2022.3.15.

Shadimetov K. M., Daliyev B. S. 2022. Optimal formulas for the approximate analytical solution of the general Abel integral equation in the Sobolev space. Results in Applied Mathematics. 15: Art. 100276. doi: https://doi.org/10.1016/j.rinam.2022.100276.

Shadimetov K. M., Nuraliev F. A., Kuziev S. S. 2025. Numerical solution Fredholm integral equation of the second kind by the optimal quadrature method. Filomat. 39(32): 11653–11667. doi: https://doi.org/10.2298/FIL2532653S.

Shadimetov K. M., Hayotov A. R., Akhmadaliev G. N. 2024. An algorithm for construction of optimal integration formulas in Hilbert spaces and its realization. International Journal of Analysis and Applications. 22: Art. 100. doi: https://doi.org/10.28924/2291-8639-22-2024-100.

Shadimetov K. M., Azamov S. S. 2024. On the construction of optimal quadrature formulas with equally spaced nodes. Filomat. 38(29): 10279–10295. doi: https://doi.org/10.2298/FIL2429279S.

Shadimetov K. M., Boltaev A. K. 2025. Optimization of the approximate integration formula using the quadrature formula. International Journal of Analysis and Applications. 23: Art. 53. doi: https://doi.org/10.28924/2291-8639-23-2025-53.

Shadimetov K., Usmanov K. 2025. Weighted optimal quadrature formulas in Sobolev space and their applications. Algorithms. 18(7): Art. 374. doi: https://doi.org/10.3390/a18070374.

Nuraliev F. A., Edilbekova R. M. 2026. Optimal quadrature formula in the space of differentiable functions. Problems of Computational and Applied Mathematics. 4(74): 120–132. doi: https://doi.org/10.71310/pcam.4_74.2026.08.

Boltaev A. K., Pardaeva O. F. 2025. On an interpolation of a function by natural splines. Problems of Computational and Applied Mathematics. 3(67): 97–106. doi: https://doi.org/10.71310/pcam.3_67.2025.08.

Behforooz H. 2006. Approximation by integro cubic splines. Applied Mathematics and Computation. 175(1): 8–15. doi: https://doi.org/10.1016/j.amc.2005.07.066.

Behforooz H. 2010. Interpolation by integro quintic splines. Applied Mathematics and Computation. 216(2): 364–367. doi: https://doi.org/10.1016/j.amc.2010.01.009.

Zhanlav T., Mijiddorj R. 2010. The local integro cubic splines and their approximation properties. Applied Mathematics and Computation. 216(7): 2215–2219. doi: https://doi.org/10.1016/j.amc.2010.03.037.

Wu J., Zhang X. 2013. Integro sextic spline interpolation and its super convergence. Applied Mathematics and Computation. 219(12): 6431–6436. doi: https://doi.org/10.1016/j.amc.2012.12.062.

Akhmadaliev G. N., Hayotov A. R. 2017. A discrete analogue of the differential operator. Uzbek Mathematical Journal. (3): 10–22.

Wu J., Zhang X. 2015. Integro quadratic spline interpolation. Applied Mathematical Modelling. 39(10–11): 2973–2980. doi: https://doi.org/10.1016/j.apm.2014.11.015.

Barrera Rosillo D., Eddargani S., Lamnii A. 2021. Uniform algebraic hyperbolic spline quasiinterpolant based on mean integral values. Computational and Mathematical Methods. 3: Art. e1123. doi: https://doi.org/10.1002/cmm4.1123.

Eddargani S., Lamnii A., Lamnii M. 2020. On algebraic trigonometric integro splines. ZAMM – Journal of Applied Mathematics and Mechanics. 100(2): Art. e201900262. doi: https://doi.org/10.1002/zamm.201900262.

Downloads

Published

2026-10-27

Issue

Section

Статьи